Asymptotic distributions of the overshoot and undershoots for the Lévy insurance risk process in the Cramér and convolution equivalent cases

Citation

Griffin, P., Maller, R. & van Schaik, K. 2012, 'Asymptotic distributions of the overshoot and undershoots for the Levy insurance risk process in the Cramer and convolution equivalent cases', Insurance; Mathematics and Economics, 51, 382-392.

Year

2012

ANU Authors

Field of Research

  • Statistics

Updated:  21 October 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers